ive been using differin for about a week , i seen improvements in my acne but now my face is peeling , should i continue using differin?
Yes, it is still safe to use.
During treatment with Differin dryness, redness, burning or itching can occur. These symptoms should be mild or moderate, occur early in treatment and decrease thereafter.
Concomitant use of potentially irritating products or overexposure to sunlight or sunlamps, extreme wind or cold, may increase the potential for irritation from Differin. Use of sunscreen and protective clothing is recommended.
yes it is safe to use differin which contains active ingredient called adaplene, used to block acne growth. it have some side effects such as skin peeling, it should not be discontinued.
- Differin Information for Consumers
- Differin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Differin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.